# SDR HEEA080143

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 17,733 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A1066
- Condition: Damaged
- Location: Main Rotor
- Part time: 11,940 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD ABRASION STRIP HAS SEVERAL HOLES AND SEPARATION ON TRIM TABS.
